Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 44, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 12, 2007, 4:06 PM EDT for Glades County, Florida. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2007, 4:06 PM EDT (20:06 UTC)
- Expired
- May 12, 2007, 5:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Glades County, FL
The radar
The Melbourne radar (KMLB), 134 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 4:35 PM EDT | HAIL 1 | Palmdale, FL | PHONE CALL CAME THROUGH TBW WFO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 122007 SVRMFL FLC043-122100- /O.NEW.KMFL.SV.W.0044.070512T2006Z-070512T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 407 PM EDT SAT MAY 12 2007 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN GLADES COUNTY IN SOUTH FLORIDA. * UNTIL 500 PM EDT * AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF PALMDALE...AND MOVING EAST AT 25 MPH. * THE STORM WILL AFFECT... PALMDALE LAKEPORT BRIGHTON SEMINOLE INDIAN BUCKHEAD RIDGE LAT...LON 2707 8152 2689 8149 2693 8083 2720 8087 $$ 70/DD
2 follow-up statements
000 WWUS52 KMFL 122019 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 419 PM EDT SAT MAY 12 2007 FLC043-122100- /O.CON.KMFL.SV.W.0044.000000T0000Z-070512T2100Z/ GLADES FL- 419 PM EDT SAT MAY 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR NORTHERN GLADES COUNTY... AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR PALMDALE...MOVING EAST AT 30 MPH. THE STORM WILL CROSS U.S. 27 BETWEEN PALMDALE AND VENUS BETWEEN 415 PM AND 430 PM. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKEPORT...BRIGHTON SEMINOLE INDIAN...INDIAN PRAIRIE CANAL MOUTH AND BUCKHEAD RIDGE. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 2707 8152 2689 8149 2693 8083 2720 8087 $$ 70/DD
000 WWUS52 KMFL 122045 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 444 PM EDT SAT MAY 12 2007 FLC043-122100- /O.CON.KMFL.SV.W.0044.000000T0000Z-070512T2100Z/ GLADES FL- 444 PM EDT SAT MAY 12 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR NORTHERN GLADES COUNTY... AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO GOLFBALL SIZE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. THIS STORM WAS LOCATED NEAR LAKEPORT...MOVING EAST AT 20 TO 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRIGHTON SEMINOLE INDIAN...INDIAN PRAIRIE CANAL MOUTH AND BUCKHEAD RIDGE. THIS IS A VERY DANGEROUS STORM AND HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL THAT COVERED THE GROUND IN PALMDALE. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 2707 8152 2689 8149 2693 8083 2720 8087 $$ 70/DD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:09 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 12, 2:09 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 209 PM EDT SAT MAY 12 2007 .DISCUSSION...THE LOW PRESSURE SYSTEM THAT WAS ANDREA LOOKS BETTER TODAY THAN THE LAST COUPLE OF DAYS ABOUT 200 MI EAST OF CAPE CANAVERAL BUT CONTINUES TO MOVE SLOWLY AWAY FROM THE FLORIDA PENINSULA. A SURFACE TROUGH OF LOWER PRESSURE EXTENDS FROM THE LOW BACK ACROSS THE LAKE OKEECHOBEE REGION TO THE FORT MYERS AREA. NORTH OF THE TROUGH WINDS ARE FROM THE NORTHWEST WHILE SOUTH OF IT WINDS ARE WEST TO WEST SOUTHWEST. AT MID LEVELS A BROAD SYNOPTIC SCALE TROUGH AT 500 MB EXTENDS SOUTHWEST-NORTHEAST ACROSS THE ENTIRE GULF OF MEXICO AND THE SOUTHEASTERN STATES. SMOKE FROM WILDFIRES SCATTERED OVER FLORIDA AND GEORGIA CONTINUES TO PLAGUE THE REGION, AND VISIBILITIES DROPPED BELOW ONE MILE ACROSS THE LAKE OKEECHOBEE REGION AND PARTS OF PALM BEACH AND BROWARD COUNTIES THIS MORNING. A REPEAT PERFORMANCE IS POSSIBLE AGAIN TONIGHT AS WINDS DIE DOWN AND SMOKE GETS TRAPPED NEAR THE GROUND ONCE AGAIN COMPLICATED BY DEVELOPING FOG AROUND SUNRISE AND A LOW SUN ANGLE. IN SPITE OF A MORE FAVORABLE THERMODYNAMIC PROFILE AS SHOWN BY THE 12Z SOUNDINGS SATURDAY, SUBSIDENCE AND RELATIVELY LOW MOISTURE SHOULD LIMIT CONVECTION TODAY. ANY ISOLATED SHOWERS OR THUNDERSTORMS THAT DEVELOP THIS AFTERNOON SHOULD DIE DOWN BY 10 PM. IT LOOKS BETTER FOR CONVECTION SUNDAY AND DOWNRIGHT OPTIMISTIC FOR MONDAY AS ANDREA MOVES AWAY AND AFTERNOON SEA BREEZE CIRCULATIONS GET GOING TO ENHANCE CONVERGENCE. MOISTURE LOOKS BETTER TOO AND A CONTINUED TROFFINESS ALOFT WITH COLD 500 MB TEMPERATURES SHOULD HELP INSTABILITY. FOR THE EXTENDED PERIOD...A RIDGE BECOMES ESTABLISHED OVER THE CAROLINAS MONDAY THROUGH MUCH OF NEXT WEEK, PROVIDING A MUCH MORE NORMAL EASTERLY FLOW ACROSS THE FLORIDA PENINSULA. EXTENDED GUIDANCE ALMOST APPEARS TO SHOW RAINY SEASON STARTING FOR PARTS OF MAINLAND SOUTH FLORIDA. HPC QPF THROUGH WEDNESDAY SHOWS MORE THAN THREE QUARTERS OF AN INCH ACROSS ALL OF MAINLAND SOUTH FLORIDA WITH SOME LOCATIONS RECEIVING AS MUCH AS TWO INCHES. THE GFS DEVELOPS WHAT APPEARS TO BE A SPURIOUS LOW NEAR THE SOUTH FLORIDA PENINSULA BY THURSDAY MOVING IT SLOWLY NORTHEAST INTO NEXT WEEKEND. FOR THIS PACKAGE I WILL IGNORE IT AND CONTINUE A GENERAL EASTERLY FLOW. .AVIATION...SMOKE AND HAZE SHOULD CONTINUE TO AFFECT THE MOST OF THE TAF SITES THROUGH THE EARLY AFTERNOON HOURS...BEFORE THE SEA BREEZES ALONG BOTH COASTS DEVELOP AND PUSH INLAND. THE ONLY TAF SITE SITES THAT WILL CONTINUE TO SEE THE SMOKE AND HAZE THROUGH ALL OF THE AFTERNOON AND EARLY EVENING HOURS WILL BE TMB AND APF TAF SITES...AS A STREAM OF SMOKE SEEN ON THE VIS SATELLITE CONTINUES TO MOVE EAST FROM THE SOUTHEAST GULF OF MEXICO THROUGH SOUTHERN AREAS OF THE CWA. THERE SHOULD ALSO BE SHOWERS AND THUNDERSTORM DEVELOPMENT ALONG THE SEA BREEZES THIS AFTERNOON MAINLY NORTH OF ALLIGATOR ALLEY. SO HAVE ADDED VCTS IN THE TAF SITES OF PBI...FLL...AND FXE SITES THROUGH THIS AFTERNOON WITH VCSH THIS EVENING. AFTER MIDNIGHT TONIGHT...THE WINDS WILL BECOME NORTHWEST BUT LIGHT. SO THERE COULD BE SOME FOG AND SMOKE MIX OVER THE TAF SITES TOWARDS MORNING WITH THE VIS DROPPING INTO THE MVFR CONDITIONS. .MARINE...IN GENERAL WINDS SHOULD BE LESS THAN 15 KNOTS FOR THE NEXT SEVERAL DAYS ACROSS SOUTH FLORIDA COASTAL WATERS. A WESTERLY PATTERN TODAY WILL BECOME LIGHT AND VARIABLE SUNDAY AND THEN EASTERLY MONDAY THROUGH WEDNESDAY. ONSHORE AFTERNOON SEA BREEZES WILL BE SUPERIMPOSED ON THE MEAN WIND FLOW STARTING SUNDAY AFTERNOON THROUGH NEXT WEEK. THUNDERSTORMS AND ASSOCIATED LIGHTNING WILL BEGIN TO BECOME A BIGGER HAZARD MONDAY THROUGH WEDNESDAY. .FIRE WEATHER...RELATIVE HUMIDITIES THIS AFTERNOON MAY DROP TO 35 PERCENT OR BELOW FOR AN HOUR OR TWO FROM DADE ACROSS BROWARD AND PALM BEACH COUNTIES TO THE LAKE OKEECHOBEE REGION BUT SHOULD NOT EXCEED 4 HOURS. SIMILAR RELATIVE HUMIDITIES ARE EXPECTED SUNDAY AFTERNOON BUT WITH A FEW MORE SHOWERS OR THUNDERSTORMS AROUND AGAIN DO NOT EXPECT IT TO EXCEED 4 HOURS AT THIS TIME. MOISTURE SHOULD BE INCREASING MONDAY THROUGH WEDNESDAY. .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 68 85 72 85 / 20 30 20 50 FORT LAUDERDALE 71 86 72 84 / 10 30 20 50 MIAMI 72 88 73 85 / 10 30 20 50 NAPLES 70 86 69 88 / 10 30 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...50/RLP SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, May 12, 10:13 AM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1013 AM EDT SAT MAY 12 2007 FLZ063-066>075-130100- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1013 AM EDT SAT MAY 12 2007 ...A FEW STRONG STORMS EXPECTED INTERIOR AND EAST COAST THIS AFTERNOON AND SUNDAY... ...INCREASE IN RISK OF RIP CURRENTS EAST COAST BEACHES EARLY NEXT WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE INTERIOR PORTIONS OF SOUTH FLORIDA AND THEN SPREAD TO THE EAST COAST. SOME OF THESE STORMS COULD BECOME STRONG WITH FREQUENT LIGHTNING STRIKES, GUSTY WINDS TO 50 MPH, AND SMALL HAIL ALONG WITH BRIEF VERY HEAVY RAINFALL. WIND: SOME OF THE STRONGER STORMS THIS AFTERNOON COULD PRODUCE WIND GUSTS TO 50 MPH. HAIL: A FEW STORMS THIS AFTERNOON COULD PRODUCE HAIL UP TO THE SIZE OF DIMES. VISIBILITY: SMOKE FROM WILDFIRES BURNING IN GEORGIA AND FLORIDA PENINSULA MAY TEMPORARILY REDUCE VISIBILITIES BELOW 6 MILES ACROSS SOUTH FLORIDA THIS AFTERNOON. ALTHOUGH THE IMPACT IS NOT EXPECTED TO BE SIGNIFICANT, MOTORISTS SHOULD BE AWARE OF THE POTENTIAL FOR LOCALLY REDUCED VISIBILITIES WHILE DRIVING ACROSS SOUTH FLORIDA THIS AFTERNOON. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS ACROSS MAINLY THE INTERIOR AND EASTERN PORTIONS OF THE SOUTH FLORIDA PENINSULA ON SUNDAY...AS AN UPPER LEVEL TROUGH LINGERS ACROSS THE REGION. A FEW OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS TO 50 MPH AND SMALL HAIL. AFTERNOON THUNDERSTORM CHANCES WILL INCREASE FOR THE ENTIRE AREA FROM SUNDAY THROUGH THURSDAY, AS DEEPER MOISTURE RETURNS AND FAVORABLE SEA BREEZE BOUNDARIES DEVELOP ALONG BOTH COASTS. SLIGHT DRYING IS THEN EXPECTED ON FRIDAY. THE WINDS WILL BE FROM THE EAST AROUND 15 MPH EARLY NEXT WEEK ALONG WITH LOW TIDE OCCURRING DURING THE DAY HOURS. THIS WILL LEAD TO AN INCREASE IN RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA EARLY NEXT WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE LAKE OKEECHOBEE AND EAST COAST AREAS OF SOUTH FLORIDA THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, May 12, 10:58 AM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1058 AM EDT SAT MAY 12 2007 AMZ610-630-650-651-670-671-FLZ063-066>075-GMZ656-657-676-121800- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN COLLIER- EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE... WEST PALM BEACH...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...FORT LAUDERDALE...SHARK VALLEY... MIAMI...FLAMINGO 1058 AM EDT SAT MAY 12 2007 ...SMOKE AND HAZE CONTINUES TO AFFECT SOUTH FLORIDA THROUGH EARLY AFTERNOON... SMOKE AND HAZE FROM WILDFIRES BURNING ACROSS FLORIDA AND CONTINUES TO POUR INTO SOUTH FLORIDA ON WEST TO NORTHWEST WINDS AROUND THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF SUBTROPICAL STORM ANDREA. SMOKE AND HAZE WILL REDUCE VISIBILITIES DOWN TO 2 TO 4 MILES AT TIMES ACROSS SOUTH FLORIDA THROUGH THE EARLY AFTERNOON HOURS. BOATERS...MOTORISTS...AND PILOTS SHOULD ALL BE AWARE OF THE POTENTIAL IMPACT OF THE SMOKE. DRIVERS SHOULD USE LOW BEAM HEADLIGHTS AND REDUCE SPEED WHILE DRIVING THROUGH THE SMOKE AND HAZE. FURTHERMORE...PERSONS SUFFERING FROM RESPIRATORY PROBLEMS SHOULD AVOID THE SMOKE AND FOLLOW THE ADVICE OF LOCAL HEALTH OFFICIALS. BAXTER
Special weather statement, May 12, 1:50 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 150 PM EDT SAT MAY 12 2007 AMZ630-651-671-FLZ069>075-GMZ656-657-676-122200- BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WESTERN COLLIER- EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- INCLUDING THE CITIES OF...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...FORT LAUDERDALE...SHARK VALLEY... MIAMI...FLAMINGO 150 PM EDT SAT MAY 12 2007 ...SMOKE AND HAZE CONTINUES TO AFFECT AREAS SOUTH OF ALLIGATOR ALLEY THIS AFTERNOON... SMOKE AND HAZE FROM WILDFIRES BURNING ACROSS FLORIDA AND CONTINUES TO POUR INTO SOUTH FLORIDA ON WEST TO NORTHWEST WINDS AROUND THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF SUBTROPICAL STORM ANDREA THIS AFTERNOON. THE SMOKE AND HAZE WILL MAINLY AFFECT THE AREAS SOUTH OF ALLIGATOR ALLEY WITH VISIBILITIES BETWEEN 2 TO 4 MILES. BOATERS...MOTORISTS...AND PILOTS SHOULD ALL BE AWARE OF THE POTENTIAL IMPACT OF THE SMOKE. DRIVERS SHOULD USE LOW BEAM HEADLIGHTS AND REDUCE SPEED WHILE DRIVING THROUGH THE SMOKE AND HAZE. FURTHERMORE...PERSONS SUFFERING FROM RESPIRATORY PROBLEMS SHOULD AVOID THE SMOKE AND FOLLOW THE ADVICE OF LOCAL HEALTH OFFICIALS. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 11, 9:45 PM EDT | Marine Weather Statement | MFL | 60 min | |
| May 12, 8:05 AM EDT | Dense Smoke Advisory | MFL | Broward, Glades, Hendry, Palm Beach | 115 min |
| May 12, 4:26 PM EDT | Marine Weather Statement | MFL | 64 min | |
| May 12, 4:47 PM EDT | Special Marine Warning | MFL | 58 min | |
| May 12, 5:00 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 60 min |
| May 12, 5:42 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 63 min |
| May 12, 5:42 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 63 min |
| May 12, 5:46 PM EDT | Special Marine Warning | MFL | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.